# SDR AALA2020021439009

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 24,428 hours, 4,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R FAILED EMERGENCY POWER SUPPLY UNIT BATTERY CHECK PER JOBCARD 33C20033002. MAINTENANCE REPLACED BATTERY UNIT AT 4R PER AMM 33-51-38.
